# SDR ASOA2013051703604

- Difficulty date: April 24, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 21,538 hours, 20,031 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK RBL 9.0 CORRODED AT BS 364.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11-400-802.
